# SDR COEA2011112903899

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N899FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0235
- Aircraft time: 10,871 hours, 12,270 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Roll Pin
- Part number: 07612101
- Condition: Sheared
- Location: Cockpit
- Part time: 10,871 hours, 10,871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ATB TO LMT FLIGHT 7675:  SHORTLY AFTER TAKEOFF PILOT REPORTED LOSS OF AILERON TRIM CONTROL.  PILOT ELECTED TO RETURN TO LMT AND DECLARE AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND SHEARED ROLL PIN IN THE LOWER HORIZONTAL SPROCKET OF THE AILERON TRIM WHEEL ASSEMBLY LOCATED IN THE COCKPIT CENTER PEDESTAL.
